# SDR ASOA97017

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7721 - ON PREFLIGHT, FOUND THREE FORWARD EMERGENCY LIGHTS INOPERABLE.  REPAIRED WIRING FOR FORWARD SECTION OF FLOOR EMERGENCY TRACK LIGHTING.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
